# SDR UHLA2010062900075

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 13,833 hours, 7,703 cycles
- Engine: Ge CF348E5
- Engine time: 15,830 hours, 9,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Regulating Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE AND SMELL IN THE COCKPIT ON TAKEOFF ROLL.  ABORTED TAKEOFF AND SMOKE QUICKLY DISSIPATED.  TAKEOFF ABORTED BELOW 80KTS.  MAINTENANCE REPLACED SEAL PRESSURE REGULATING VALVE PER GMM 72-00-00.  RAN ENGINES AND NO SMOKE OR SMELL PRESENT.  FLIGHT 7619, FIRST FLIGHT AFTER PRESSURE REGULATING VALVE REPLACEMENT, THE SMOKE RETURNED DURING CLIMBOUT.  MAINTENANCE REMOVED AND REPLACED THE NR1 ENGINE.  THERE HAVE BEEN NO REPORTS OF SMOKE SINCE.
